# SDR CA970922022

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA167072
- Condition: Failed
- Location: Galley Oven
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING DEPARTURE, BURNING SMELL DETECTED IN GALLEY. THE SOURCE WAS THE GALLEY OVEN AT POSITION 16. MAINTENANCE ACTION INVOLVED CHANGING RECEPTACLE AS PER 25-32-00.
